Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Just weird

Just weird

Recently when I cum, the back of my head starts to hurt. Kind of like I blew my brain out. IT HURTS.

I think this has to do with taking Epehedrine + Caffiene. Anyone’s thoughts?

I am going to stop masturbating because of all this. I don’t enjoy the hurting.

I would see a doctor about this.

Enter your measurements in the PE Database.

Sigh it’s high blood pressure . EC+Masturbation=BAD

i would’nt blow this off as just being high blood pressure, not to alarm you but you should go to a doctor about it, does it only do it when you cum or when you do any exertion type activity?

It ONLY happens at the POINT of orgasm and the head pain lasts for a little bit. I can weight lift and bike ride without this. Only at the POINT of ORGASM.

Maybe it’s a tumor…

Running a Massive Co-Front.

Last edited by iamaru : 07-01-2005 at .

It’s not a tumor! I am Richard Kimble, you idiot!

“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

Similar Threads 
ThreadStarterForumRepliesLast Post
Weird side effect of pe...trutulescuMen's Sexual Health604-09-2005 05:37 PM
Really Weird Question.helpme7Penis Enlargement Basics304-01-2005 01:01 PM

All times are GMT. The time now is 07:06 PM.